# SDR 98ZZZX20

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N900WG
- Make and model: Hwksly BH125400A
- Aircraft serial: NA757
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 104568
- Condition: Failed
- Location: Bleed Check
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, VALVE FAILED IN OPEN POSITION.  THIS CAUSED EXCESSIVE HOT BLEED AIR TO REACH COCKPIT.  PRESSURIZATION WAS DIFFICULT TO CONTROL AND PILOTS WERE SUBJECTED TO EXTREME HEAT.  AIRCRAFT HAD TO DESCEND AND LAND AS SOON AS POSSIBLE.  ONLY BY SHUTTING DOWN RIGHT ENGINE COULD THIS PROBLEM BE RESOLVED IN-FLIGHT.
